# SDR ZW0A0306501

- Difficulty date: December 7, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- Aircraft time: 46,253 hours, 26,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE BETWEEN CABIN ROWS 27 AND 30.  SECURED LOOSE CONNECTOR AT ROW 30.  CHECK-C 11-23-03 STL.  --CLOSED---
